# SDR AU981420

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: C6110050103
- Condition: Malfunctioned
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VOLTAGE REGULATOR SUSPECT FAULTY.
